# SDR AALA202110049558

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,997 hours, 11,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND SLIDE PACK AFT MOUNTING STUD / QUICK RELEASE PIN PULLED THOUGH COMPOSITE. / BROKEN REPLACED MOUNT STUD / QUICK RELEASE PIN PER AMM 25-62-44 AND AMM 25-62-00.
